Recursive Equilibrium in Stochastic Overlapping-Generations Economies

We prove the generic existence of a recursive equilibrium for overlapping-generations economies with uncertainty. "Generic" here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohort.... Ausführliche Beschreibung

1. Person: Citanna, Alessandro
Weitere Personen: Siconolfi, Paolo verfasserin
Quelle: in Econometrica : journal of the Econometric Society, an international society for the advancement of economic theory in its relation to statistics and mathematics Vol. 78, No. 1 (2010), p. 309-347
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2010
Beschreibung: Online-Ressource
Schlagworte: research-article
Overlapping generations
Markov equilibrium
recursive equilibrium
transversality theorem
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2010 The Econometric Society

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions